# SDR DXTA200601362

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600460
- Aircraft time: 7,320 hours, 6,038 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Out Of Position
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING GEAR RED GEAR UNLOCKED LIGHT AND AMBER HYDRAULIC PRESS ON REMAINED ILLUMINATED.  PERFORMED RESISTANCE CHECKS ON LT AND RT UPLOCK SWITCHES.   BOTH CHECKED GOOD.  PERFORMED RESISTANCE CHECK OF NOSE UPLOCK SWITCH. CKD GOOD. DURING LANDING GEAR FUNCTIONAL TEST, FOUND LT MLG UPLOCK HOOK NOT RETRACKING TO THE (CATCH) POSITION.  REMOVED HOOK THRU BOLT. CLEANED AND LUBED AND REINSTALLED. LANDING GEAR SYS. OPS CHECKED GOOD IAW MM CHAP.  AFTER RAISING GEAR RED GEAR UNLOCKED LIGHT AND AMBER HYDRAULIC PRESS ON REMAINED ILLUMINATED.
